Աստղաֆիզիկա =Астрофизика =Astrophysics

Об устойчивоси сфероидов, вытянутых вдоль оси вращения тороидальным магнитным полем

Оганесян, Р. С. and Абрамян, М. Г. (1972) Об устойчивоси сфероидов, вытянутых вдоль оси вращения тороидальным магнитным полем. Աստղաֆիզիկա, 8 (4). pp. 599-608.

[img]
Preview
PDF
Download (1134Kb) | Preview
    Item Type: Article
    Additional Information: On the stability of the spheroids extracted along the axis of rotation by toroidal magnetic field.
    Uncontrolled Keywords: Hovanesian R.S., Abramian M. G.
    Subjects: Q Science > QB Astrophysics
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 29 Aug 2013 14:57
    Last Modified: 10 Sep 2013 13:39
    URI: http://astro.asj-oa.am/id/eprint/2610

    Actions (login required)

    View Item